Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: G. St\'ep\'an
Title: Retarded dynamical systems: stability and characteristic functions
Additional book information: Longman Scientific \& Technical, Pitman Research Notes in Mathematics Series, no. 210, 1989, 151 pp; US$32.00. ISBN 0-582-03932-0.

References [Enhancements On Off] (What's this?)

  • [1] R. Bellman and K. L. Cooke, Differential-difference equations, Academic Press, New York, 1963. MR 0147745 (26:5259)
  • [2] K. L. Cooke and P. van den Driessche, On zeroes of some transcendental equations, Funkcialaj Ekvacioj 29 (1986), 77-90. MR 865215 (87m:34098)
  • [3] L. E. El'sgol'ts and S. B. Norkin, Introduction to the theory and application of differential equations with deviating arguments, Academic Press, New York and London, 1973. MR 0352647 (50:5134)
  • [4] J. K. Hale, Theory of Functional differential equations, Springer-Verlag, New York-Heidelberg-Berlin, 1977. MR 0508721 (58:22904)
  • [5] B. D. Hassard, N. D. Kazarinoff, and Y. H. Wan, Theory and applications of Hopf bifurcations, London Mathematical Society Lecture Note Series no. 41, Cambridge Univ. Press, Cambridge, 1981. MR 603442 (82j:58089)
  • [6] V. B. Kolmanovskiĭ and V. R. Nosov, Stability of functional differential equations, Academic Press, London and Orlando, 1986. MR 860947 (88e:34001)
  • [7] N. N. Krasovskiĭ, Stability of motion, Stanford Univ. Press, Stanford, CA., 1963 (translated by J. L. Brenner).
  • [8] N. MacDonald, Biological delay system: linear stability theory, Cambridge Univ. Press, Cambridge, 1989. MR 996637 (90h:92020)
  • [9] A. D. Myshkis, General theory of differential equations with delay, Amer. Math. Soc. Transl. 55 (1951), 1-62. MR 0046551 (13:752a)
  • [10] L. S. Pontrjagin, On the zeros of some elementary transcendental functions, Amer. Math. Soc. Transl., (2) 1 (1955), 95-110. MR 0073686 (17:471c)
  • [11] H. W. Stech, Hopf bifurcation calculations for functional differential equations, J. Math. Anal. Appl. 109 (1985), 472-491. MR 802908 (87h:58165)
  • [12 T] Yoshizawa, Stability theory by Liapunov's second method, Publications of the Mathematical Society of Japan, no. 9, Tokyo, 1966. MR 0208086 (34:7896)

Review Information:

Reviewer: Kenneth L. Cooke
Journal: Bull. Amer. Math. Soc. 26 (1992), 175-179
American Mathematical Society